Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An equivariant version of Gromov's theorem


Author: Edward Bierstone
Journal: Bull. Amer. Math. Soc. 79 (1973), 924-929
MSC (1970): Primary 57E15, 58C25, 58D10; Secondary 55D10, 58A20
DOI: https://doi.org/10.1090/S0002-9904-1973-13262-8
MathSciNet review: 0322897
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bierstone, The equivariant covering homotopy property for differentiable G-fibre bundles, J. Differential Geometry (to appear). MR 341509
  • 2. M. L. Gromov, Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 707-734 = Math. USSR Izv. 3 (1969), 671-694. MR 41 #7708. MR 263103
  • 3. A. Haefliger, Lectures on the theorem of Gromov, Proceedings of Liverpool Singularities Symposium II, Lecture Notes in Math., vol. 209, Springer-Verlag, Berlin, 1971. MR 334241
  • 4. A. Haefliger and V. Poenaru, La classification des immersions combinatoires, Inst. Hautes Études Sci. Publ. Math. No. 23 (1964), 75-91. MR 30 #2515. MR 172296
  • 5. M. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 22 #9980. MR 119214
  • 6. A. Phillips, Submersions of open manifolds, Topology 6 (1967), 171-206. MR 34 #8420. MR 208611
  • 7. V. Poenaru, Homotopy theory and differentiable singularities, Manifolds-Amsterdam 1970, Lecture Notes in Math., vol. 197, Springer-Verlag, Berlin, 1971. MR 44 #2250. MR 285026
  • 8. S. Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. (2) 69 (1959), 327-344. MR 21 #3862. MR 105117
  • 9. A. G. Wasserman, Equivariant differential topology, Topology 8 (1969), 127-150. MR 40 #3563. MR 250324

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E15, 58C25, 58D10, 55D10, 58A20

Retrieve articles in all journals with MSC (1970): 57E15, 58C25, 58D10, 55D10, 58A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13262-8

American Mathematical Society